# SDR AALA202205101277

- Difficulty date: April 25, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 143A5410170
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR INTERCOSTAL CRACKED BETWEEN STA 380 AND 400, RIGHT BUTT LINE 12. REMOVED DAMAGED UPPER SECTION OF INTERCOSTAL AND INSTALLED NEW UPPER SECTION OF INTERCOSTAL PER EA 3357910 AND SRM 51-40-02.
